Little, John
Translation manifolds and the converse of Abel's theorem
Compositio Mathematica, Tome 49 (1983) no. 2 , p. 147-171
Zbl 0521.14017 | MR 704389 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1983__49_2_147_0

Bibliographie

[1] A. Altman, and S. Kleiman: Introduction to Grotendieck Duality Theory. Lecture Notes in Mathematics, 146. Berlin, Springer-Verlag, 1970. MR 274461 | Zbl 0215.37201

[2] W. Blaschke and K. Leichtweiss: Elementare Differentialgeometrie, 5 th ed. Berlin, Springer-Verlag, 1973. MR 350630 | Zbl 0264.53001

[3] W. Blaschke and G. Bol: Geometrie der Gewebe. Berlin, Springer-Verlag, 1938. JFM 64.0727.03 | Zbl 0020.06701

[4] G. Darboux: Leçons sur la Théorie Générale des Surfaces, 2nd ed. Paris, Gauthier-Villars, 1914. JFM 45.0881.04

[5] J. Eiesland: On a Certain Class of Algebraic Translation Surfaces. Amer. J. Math. 29 (1908) 363-386. JFM 38.0642.04 | MR 1506020

[6] J. Eiesland: On Translation Surfaces Connected with a Unicursal Quartic. Amer. J. Math. 30 (1909) 170-208. JFM 39.0691.01 | MR 1506037

[7] J. Fay: Theta Functions on Riemann Surfaces. Lecture Notes in Mathematics 352. Berlin, Springer-Verlag, 1973. MR 335789 | Zbl 0281.30013

[8] P. Griffiths: Variations on a Theorem of Abel. Inv. Math. 35 (1976) 321-390. MR 435074 | Zbl 0339.14003

[9] T. Jambois: The Theorem of Torelli for Singular Curves. Transactions of the A.M.S. 239 (1978) 123-146. MR 498584 | Zbl 0444.14022

[10] D. Mumford: Curves and their Jacobians. Ann Arbor, University of Michigan Press, 1975. MR 419430 | Zbl 0316.14010

[11] H. Poincaré: Sur les Surfaces de Translation et les Fonctions Abéliennes. Bull. Soc. Math. de France 29 (1901) 61-86. Numdam | JFM 32.0459.04 | MR 1504382

[12] H. Poincaré: Remarques Diverses sur les Fonctions Abéliennes. J. de Math. (Liouville), 5th Series, 1 (1895) 219-314. JFM 26.0510.01

[13] M. Rosenlicht: Equivalence Relations on Algebraic Curves. Annals of Math. 56 (1952) 169-191. MR 48856 | Zbl 0047.14503

[14] M. Rosenlicht: Generalized Jacobian Varieties. Annals of Math. 59 (1954) 505-530. MR 61422 | Zbl 0058.37002

[15] B. Saint-Donat: Variétés de Translation et Théoreme de Torelli. Comptes Rendus Series A 280 (1975) 1611-1612. MR 469925 | Zbl 0304.14022

[16] G. Scheffers: Das Abel'sche Theorem und das Lie'sche Theorem über Translationsflachen. Acta Math. 28 (1904) 65-91. JFM 35.0426.01

[17] J.-P. Serre: Groupes Alge{briques et Crops de Classes. Paris, Hermann, 1959. Zbl 0097.35604

[18] W. Wirtinger: Lies Translationsmannigfaltigkeiten und Abel'sche Integrale. Monatshefte für Math. und Phys. 46 (1938) 384-431. JFM 64.1337.02 | Zbl 0019.18204